# SDR IXXA96165

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- Engine: Pwa JT3D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM TOL, NR 4 ENGINE EXPERIENCED A COMPRESSOR STALL, THE FLIGHT RETURNED TO TOL.  MAINTENANCE TROUBLESHOT THE EPR SYSTEM, INTERSTAGE BLEED VALVE, AND CLEANED THE PS4 FILTER.  OPERATIONAL CHECKS OF THE ENGINE, INDICATION SYSTEMS AND BLEED VALVE WERE ACCOMPLISHED WITH NO FAULTS FOUND.  THE AIRCRAFT WAS RETURNED SERVICE.  (M)
